# SDR CA150727009

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING FLIGHT AT CRUISE, THE LT ENGINE POWER INCREASES BY ITSELF.  THE PILOT MUST REDUCE THE POWER WITH THE THROTTLE TO MATCH THE RT ENGINE.  THEN AFTER SEVERAL MINUTES THE POWER DECREASES BY ITSELF AND THE PILOT MUST BRING THE LT THROTTLE BACK UP TO MATCH THE RT.  TROUBLESHOOTING ONGOING.
